# SDR SIMA991351

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353SB
- Make and model: Saab 340B
- Aircraft serial: 340B353
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3906 - EMERGENCY FLOOR PROXIMITY LIGHT AT ROW 11B DOES NOT ILLUMINATE.  REPLACED FLOOR PROXIMITY LIGHT BULB. OPERATIONAL CHECK GOOD.  (M)
